# SDR ASAA2025050858612

- Difficulty date: May 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 71,769 hours, 37,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812622
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SHIELD FWD OF CARGO DOOR CUTOUT CORRODED. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-30-15-1A-1 REMOVED AND REPLACED SHIELD IAW B737-700 SRM 51-40-02-0G-0W= 1.0 O= .032 R= .028 L= 3.00 DE= .004.
